Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 19 (2011), pp. 37-42. Download full version Download PDF PDF (451 KB)
Received on 11. April 2011;
Accepted in final form: 31. August 2011;
Published online on 7. November 2011;
Communicated with Peter Maličký.

The Change-of-Variables Theorem for the Lebesgue Integral
by Ivan Netuka

Abstract
Keywords
change-of-variables, Lebesgue integral.
Mathematics Subject Classification
(2010) 28A25, 28-02, 28-01.
BibTeX reference
@ARTICLE{aumb1906,
  author = {Ivan Netuka},
  title = {The Change-of-Variables Theorem for the Lebesgue Integral},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2011},
  volume = {19},
  pages = {37--42},
  isbn = {978-80-557-0283-4}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016